Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 63, NWS Milwaukee, WI

August 11, 2014

NWS Milwaukee, WI issued this small craft advisory at Aug 11, 2014, 9:43 AM CDT. It took effect at Aug 12, 2014, 1:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2014, 9:43 AM CDT (14:43 UTC)
In effect from
Aug 12, 2014, 1:00 AM CDT
Expired
Aug 12, 2014, 7:00 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WHUS73 KMKX 111443
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CDT MON AUG 11 2014

...GUSTY NORTHERLY WINDS AND HIGH WAVES TUESDAY...

.GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT LATE TONIGHT WILL
CAUSE BUILDING WAVES EARLY TUESDAY MORNING. WINDS AND WAVES WILL
SUBSIDE TUESDAY EVENING.

LMZ643-112245-
/O.NEW.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
943 AM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 PM CDT
TUESDAY. 

* WINDS: NORTH TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET EARLY TUESDAY MORNING...THEN SUBSIDING
  TO 2 TO 4 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-112245-
/O.NEW.KMKX.SC.Y.0063.140812T1200Z-140813T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 AM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT
TUESDAY. 

* WINDS: NORTH 15 TO 20 KNOTS TUESDAY MORNING THROUGH TUESDAY
  AFTERNOON. A FEW GUSTS TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN SUBSIDING
  TO 2 TO 4 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
6 follow-up statements
736 
WHUS73 KMKX 112051
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CDT MON AUG 11 2014

...GUSTY NORTHERLY WINDS AND HIGH WAVES TUESDAY...

.GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT LATE TONIGHT
WILL CAUSE BUILDING WAVES EARLY TUESDAY MORNING. WINDS AND WAVES
WILL SUBSIDE TUESDAY EVENING.

LMZ643-120500-
/O.CON.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
351 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT
TUESDAY. 

* WINDS: NORTH TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN SUBSIDING
  TO 2 TO 4 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-120500-
/O.CON.KMKX.SC.Y.0063.140812T1200Z-140813T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT
TUESDAY. 

* WINDS: NORTH 15 TO 20 KNOTS TUESDAY MORNING THROUGH TUESDAY 
  AFTERNOON. A FEW GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN 
  SUBSIDING TO 2 TO 4 FEET TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
143 
WHUS73 KMKX 120138
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
838 PM CDT MON AUG 11 2014

...GUSTY NORTHERLY WINDS WILL DEVELOP LATE TONIGHT AND EARLY
TUESDAY...

.GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL DEVELOP
LATE TONIGHT AND EARLY TUESDAY OVER THE NEAR SHORE WATERS OF LAKE
MICHIGAN. THESE GUSTY WINDS WILL CAUSE WAVES TO BUILD ON TUESDAY.
THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATER.

THE WINDS AND WAVES WILL SUBSIDE TUESDAY AFTERNOON AND EVENING. 

LMZ643-120945-
/O.CON.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
838 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT
TUESDAY. 

* WINDS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  LATE TONIGHT AND EARLY TUESDAY...WITH GUSTS UP TO 30 KNOTS. 

* WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-120945-
/O.CON.KMKX.SC.Y.0063.140812T1200Z-140813T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
838 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT
TUESDAY. 

* WINDS: NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS
  EARLY TUESDAY WITH A FEW GUSTS UP TO 30 KNOTS. 

* WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET
  TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
902 
WHUS73 KMKX 120342
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT MON AUG 11 2014

...GUSTY NORTHERLY WINDS WILL DEVELOP AFTER MIDNIGHT THROUGH EARLY 
TUESDAY...

.GUSTY NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL DEVELOP
AFTER MIDNIGHT TONIGHT OVER THE NEAR SHORE WATERS OF LAKE
MICHIGAN. THESE GUSTY WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5
FEET WITH THE HIGHEST WAVES EXPECTED TO BE TOWARD THE OPEN WATER.

THE WINDS AND WAVES WILL SUBSIDE TUESDAY AFTERNOON AND EVENING.

LMZ643-121145-
/O.EXT.KMKX.SC.Y.0063.140812T0600Z-140813T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1042 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT TUESDAY.

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER
  MIDNIGHT...WITH GUSTS UP TO 30 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET 
  TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-121145-
/O.EXT.KMKX.SC.Y.0063.140812T0900Z-140813T0200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1042 PM CDT MON AUG 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 9 PM CDT
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TO 9 PM CDT
TUESDAY. 

* WINDS: NORTHEAST WINDS WILL TURN TO THE NORTH AND INCREASE TO 15
  TO 20 KNOTS LATE TONIGHT WITH A FEW GUSTS UP TO 30 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET LATE TONIGHT AND 3 TO 5 FEET 
  TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
805 
WHUS73 KMKX 120828
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT TUE AUG 12 2014

...GUSTY NORTHERLY WINDS TODAY...

.GUSTY NORTHERLY WINDS HAVE ARRIVED IN THE WAKE OF A COLD FRONT
THAT PASSED THROUGH OVERNIGHT. THESE GUSTY WINDS WILL GENERATE WAVES
OF 3 TO 5 FEET WITH THE HIGHEST WAVES EXPECTED TO BE TOWARD THE
OPEN WATER.

THE WINDS AND WAVES WILL SUBSIDE LATE THIS AFTERNOON. 
.

LMZ643-121630-
/O.EXT.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
328 AM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING
  LATER THIS AFTERNOON. 

* WAVES: 3 TO 5 FEET...DIMINISHING TOWARD EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-121630-
/O.EXT.KMKX.SC.Y.0063.140812T1200Z-140813T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM CDT THIS EVENING. 

* WINDS: NORTH TO NORTHWEST INCREASING TO 15 TO 25 KNOTS. WINDS
  DIMINISHING LATE THIS AFTERNOON.  

* WAVES: BUILDING TO 3 TO 5 FEET EARLY THIS MORNING...THEN
  SUBSIDING TOWARD EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
002 
WHUS73 KMKX 121422
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CDT TUE AUG 12 2014

...GUSTY NORTHERLY WINDS TODAY...

.GUSTY NORTHERLY WINDS HAVE ARRIVED IN THE WAKE OF A COLD FRONT
THAT PASSED THROUGH OVERNIGHT. THESE GUSTY WINDS WILL GENERATE
WAVES OF 3 TO 5 FEET WITH THE HIGHEST WAVES EXPECTED TO BE TOWARD
THE OPEN WATER.

THE WINDS AND WAVES WILL SUBSIDE LATE THIS AFTERNOON. 

LMZ643-122230-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
922 AM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING 
  LATER THIS AFTERNOON. 

* WAVES: 3 TO 5 FEET...DIMINISHING TOWARD EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-122230-
/O.CON.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST INCREASING TO 15 TO 25 KNOTS. WINDS 
  DIMINISHING LATE THIS AFTERNOON. 

* WAVES: 3 TO 5 FEET...THEN SUBSIDING TOWARD EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
542 
WHUS73 KMKX 122356
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
656 PM CDT TUE AUG 12 2014

...WINDS AND WAVES CONTINUE TO DIMINISH...

.NORTHWEST WINDS CONTINUED TO DIMINISH DURING THE AFTERNOON AND
EARLY EVENING. FOR THE REST OF THE NIGHT...NORTHWEST TO NORTH
WINDS ARE EXPECTED BETWEEN 5 AND 15 KNOTS. THIS WILL ALLOW WAVES
TO CONTINUE TO SUBSIDE OVERNIGHT. 

LMZ643-130100-
/O.EXP.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
656 PM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING.

NORTH TO NORTHWEST WIND OF 5 TO 15 KNOTS ARE EXPECTED THE REST OF
THE NIGHT.  WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET.  

$$

LMZ644>646-130100-
/O.EXP.KMKX.SC.Y.0063.000000T0000Z-140813T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
656 PM CDT TUE AUG 12 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

NORTH TO NORTHWEST WIND OF 5 TO 15 KNOTS ARE EXPECTED THE REST OF
THE NIGHT.  WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET.  

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 4:51 AM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Aug 11, 4:51 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 AM CDT MON AUG 11 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

RADAR ESTIMATES AND RAIN GAGE DATA INDICATE 0.75 INCH TO 1.2 INCH
HAVE FALLEN OVER SE WISCONSIN WITH SHOWERS AND A FEW THUNDERSTORMS
THAT FORMED AHEAD OF SHORT WAVE THAT IS PUSHING EAST THROUGH NRN IL.
THIS AREA IS MOVING EAST WITH WAVE...BUT LINGERING SURFACE
TROUGHINESS WILL KEEP ENOUGH CONVERGENCE OVER AREA FOR SCATTERED
SHOWERS THROUGH MID-MORNING OVER THE FAR SE CORNER...THOUGH
POTENTIAL FOR HEAVY DOWNPOURS HAS ENDED FOR THE TIME BEING.

NOT MUCH CURRENTLY HAPPENING UPSTREAM AHEAD OF MAIN SHORT WAVE
TROUGH AND COLD FRONT...BUT MODELS ALL SHOW DEVELOPMENT WITH GROWING
INSTABILITY WITH DIURNAL HEATING AND INCREASING Q-VECTOR CONVERGENCE
AND FRONTOGENETIC RESPONSE TO SHORT WAVE AND FRONT. 0-6KM SHEAR
REMAINS WEAK SO LITTLE CHANCE FOR STRONG SUSTAINED UPDRAFTS NEEDED
FOR SEVERE...BUT SUFFICIENT CAPE AND PWS OF 1.5 TO 1.8 INCHES FOR
SOME DECENT DOWNPOURS. WILL NOT ISSUE A FLASH FLOOD WATCH AS DRY
CONDITIONS AND STORM MOTION IS SUFFICIENT TO PRECLUDE WIDESPREAD
FLOODING...THOUGH CLOSE MONITORING WILL BE NEEDED FOR POSSIBLE
LOCALIZED URBAN AND SMALL STREAM PROBLEMS.

MAIN PUSH OF PRECIPITATION MOVES EAST TOWARD CONSOLIDATING SURFACE
LOW OVER LOWER MICHIGAN...BUT LINGERING CYCLONIC FLOW AND MID-UPPER
FORCING KEEPS CHANCE POPS IN THE FAR EAST INTO TUESDAY MORNING.

.TUESDAY - CONFIDENCE...MEDIUM
MID LEVEL TROUGH AXIS WILL BE ON THE WAY OUT OF SOUTHEAST WI
EARLY IN THE DAY. HOWEVER CYCLONIC FLOW LINGERS AND MODELS SHOW A
FAIRLY STRONG LOW WITH POTENTIAL FOR MORE WRAPAROUND THAN WAS
SUGGESTED IN PRIOR RUNS. MODELS SHOW PRECIP IN THE EASTERN CWA SO
HAVE PUT SOME MORNING POPS IN TO ACCOUNT FOR THIS POTENTIAL. LOW
LEVEL THERMAL TROUGH AND BREEZY CONDITIONS CAN BE EXPECTED WITH
THIS COOLER AIRMASS SETTLING IN. LOW LEVEL RH PROGS SUGGEST SOME
CLEARING AS THE DAY WEARS ON THOUGH POTENTIAL FOR CLOUD COVER TO
LINGER LONGER PER THE NAM GIVEN SOME CYCLONIC FLOW AND THERMAL
TROUGH.

.WEDNESDAY THROUGH FRIDAY - CONFIDENCE...MEDIUM
ALL IN ALL THIS IS SHAPING UP TO BE A DRY PERIOD WITH HIGH
PRESSURE IN CONTROL. THE PROGS HAVE BEEN HINTING AT SOME LIGHT
PRECIP WEDNESDAY WITH A WEAK FRONT TRYING TO DROP INTO THE AREA.
THE SOUNDINGS LOOK CAPPED OFF WITH RESPECT TO A FAVORABLE PARCEL
TRAJECTORY...WHILE THE SUPERBLEND POPS ARE IN THE SINGLE DIGITS.
WILL STICK WITH THE DRY FORECAST FOR NOW BUT EURO AND GFS ARE
HINTING AT SOME SPOTTY LIGHT PRECIP. DEBATED ON ADDING SPRINKLES
BUT DECIDED TO LEAVE OUT.SO QUICK SHOT OF A RENEWED THERMAL TROUGH
THURSDAY WITH 925 TEMPS RETURNING TO NEAR 20C BY FRIDAY. GFS DOES
SHOW SOME LIGHT WAA QPF FRIDAY BUT IT LOOKS TOO QUICK AND IS SET
UP AS AN OUTLIER AT THIS POINT. WILL LEAN WITH THE CONSENSUS OF
THE GEM AND ECMWF WITH HIGH PRESSURE IN CONTROL.

.SATURDAY AND SUNDAY - CONFIDENCE...LOW
ECMWF CONTINUES TO BE THE DRIEST SOLUTION WITH MORE PRONOUNCED
MID LEVEL RIDGING BUILDING UP BEFORE SHORTWAVE ENERGY ARRIVES
SUNDAY. MEANWHILE THE GFS AND TO A LESSER EXTENT THE GEM...SHOW A
FLATTER RIDGE WITH STILL SOME TIMING AND STRENGTH ISSUES. THE GFS
HAS BEEN CONSISTENTLY TRYING TO HAVE THE WETTER REGIME KICKING IN
SOONER WHILE THE ECMWF HAS BEEN CONSISTENTLY DRY. HOPEFULLY SOME
CONSENSUS COMES SOON BUT STILL A WAYS OFF. A LITTLE BETTER
AGREEMENT FOR PRECIP COME SUNDAY BUT STILL VARYING SOLUTIONS ON
DETAILS AND STRENGTH OF APPROACHING UPPER SUPPORT. FOR NOW WILL
RIDE WITH THE ALLBLEND POPS GIVEN THE DIVERGING MODEL SOLUTIONS.

AVIATION/12Z TAFS/...

SOME LIMITED AREAS OF IFR/LIFR CIGS IN THE FAR SOUTHEAST BEHIND
INITIAL ROUND OF SHOWERS AND THUNDERSTORMS. OTHERWISE EXPECT VFR
CONDITIONS THROUGH THE REST OF THE MORNING. LOOKING FOR AREA OF
UPSTREAM SHOWERS AND THUNDERSTORMS AHEAD OF APPROACHING COLD FRONT TO
BECOME MORE WIDESPREAD...MOVING INTO WESTERN FORECAST AREA LATE
THIS MORNING/EARLY AFTERNOON AND REACHING THE EASTERN TAF SITES
MID-AFTERNOON. EXPECT MVFR CIGS/VSBYS WITH SHOWERS AND
STORMS...WITH SOME IFR VSBYS IN HEAVIER DOWNPOURS. SOME IFR
STRATUS ALONG AND JUST BEHIND COLD FRONT...BUT WILL KEEP POST-
FRONTAL CIGS AT MVFR LEVELS FOR NOW.

&&

.MARINE...INCREASING NORTH WINDS AS LOW PRESSURE CONSOLIDATES AND
DEEPENS OVER LOWER MICHIGAN WILL BUILD HIGH WAVES ON TUESDAY. A
SMALL CRAFT ADVISORY WILL BE LIKELY AS WAVE HEIGHTS UP TO 5 FEET
ARE EXPECTED WITH THE FAVORABLE FETCH.

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Aug 11, 4:25 AM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT MON AUG 11 2014

WIZ046-047-051-052-056>060-062>072-120930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
425 AM CDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY BY THIS AFTERNOON AND EVENING AHEAD OF A
COLD FRONT THAT WILL CROSS THE STATE TODAY. A HUMID AIR MASS IN
PLACE OVER THE REGION AND SLOW MOVING THUNDERSTORMS MAY LEAD TO
HEAVY RAIN AND URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CHANCES OF THUNDERSTORMS RETURN AT TIMES FROM FRIDAY NIGHT
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT HEAVY RAINFALL AND
FLOODING REPORTS ARE APPRECIATED.

LMZ643>646-120930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
425 AM CDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY BY THIS AFTERNOON AND EVENING AHEAD OF A
COLD FRONT THAT WILL CROSS THE REGION TODAY AND TONIGHT. A HUMID
AIR MASS IN PLACE OVER THE REGION AND SLOW MOVING THUNDERSTORMS
MAY LEAD TO HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GUSTY NORTH WINDS BEHIND THE FRONT WILL BUILD WAVES APPROACHING
SMALL CRAFT ADVISORY LEVELS TUESDAY.

SMALL CHANCES OF THUNDERSTORMS RETURN AT TIMES FROM FRIDAY NIGHT
THROUGH SUNDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 11, 7:35 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 AM CDT MON AUG 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     HEAVY RAIN       2 WSW RACINE            42.72N 87.82W
08/11/2014  M1.51 INCH       RACINE             WI   TRAINED SPOTTER

            STORM TOTAL RAINFALL FROM BETWEEN 1104 PM CDT AND 7AM
            CDT.

&&

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 4:00 PM CDTSpecial Weather StatementMKXMarquette30 min
Aug 11, 4:27 PM CDTSpecial Weather StatementMKXColumbia33 min
Aug 11, 4:44 PM CDTSpecial Weather StatementMKXDane46 min
Aug 11, 5:18 PM CDTSpecial Weather StatementMKXDodge27 min
Aug 11, 5:32 PM CDTSpecial Weather StatementMKXJefferson43 min

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.